MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT SLIM TI W 6FR CHRONOFLEX WO SP, INTER. KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT SLIM TI W 6FR CHRONOFLEX WO SP, INTER. KIT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1716001
Medical Device Problem Codes Suction Problem (2170); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an port placement procedure using the powerport slim ti.It was reported that the port could not draw back while the catheter was in the saline bowl, and air bubbles were observed despite multiple checks.The team verified all connections, changed syringes, and replaced the access needle, but the issue persisted.Consequently, the decision was made not to use the affected port and instead place a different port.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an port placement procedure using the powerport slim ti.During the procedure, it was reported that the port could not draw back while the catheter was in the saline bowl, and air bubbles were observed despite multiple checks.The team verified all connections, changed syringes, and replaced the access needle, but the issue persisted.Consequently, the decision was made not to use the affected port and instead place a different port.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one power port slim implantable port with attached catheter and a loaded tunneler were returned for sample evaluation.Gross, visual, microscopic visual, tactile and functional evaluations were performed.Port body showed multiple puncture access of the port septum.No visible defect was noted to the loaded tunneler after removal.Functional evaluation was performed and port body was patent to both infusion and aspiration without issue.No leaks were noted.Hydrostatic pressure was applied by clamping the distal end of the catheter while infusing to observe for leaks.No leaks were observed throughout test.Therefore, the investigation is unconfirmed for the reported suction and air in device issue as no suction problem was noted during sample evaluation.The definitive root cause could not be determined based upon available information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient, component, method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
POWERPORT SLIM TI W 6FR CHRONOFLEX WO SP, INTER. KIT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23777731
Report Number3006260740-2025-09568
Device Sequence Number9992820
Product Code LJT
UDI-Device Identifier00801741026751
UDI-Public(01)00801741026751(11)250828(17)260930(10)REKU0508
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K072549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number1716001
Device Lot NumberREKU0508
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown